The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2002
Number of items: 1.


Martin, J. K. (2002). Extended expansion of the Reynolds equation. Proceedings of the Institution of Mechanical Engineers, Part J: Journal of Engineering Tribology, 216(1) pp. 49–51.

This list was generated on Tue Mar 20 22:24:17 2018 GMT.

Policies | Disclaimer

© The Open University   contact the OU